| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced halos and starburst so bad unable to night drive and difficulty with daylight driving in sun.Clinical reason for explant was reported as halos and starburst so bad unable to night drive and difficulty with daylight driving in sun.The iol was exchanged for unspecified monofocal lens model 1 month 29 days following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
There are two medical device reports associated with this report.This is 1 of 2.
Additional Manufacturer Narrative
Correction information was provided in b.5., b.7., h.6.And additional information provided in h.3.The manufacturer internal reference number is: (b)(4).